Acta Mathematica, 1945

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (4 articles)

Volume 77, Issue 1

[1] Fourier analysis of distribution functions. A mathematical study of the Laplace-Gaussian law

Carl-Gustav Esseen Uppsala

TBD mathscidoc:1701.33945

Acta Mathematica, 77, (1), 1-125, 1945.12
[ Download ] [ 2017-01-08 20:31:20 uploaded by actaadmin ] [ 1101 downloads ] [ 0 comments ] [ Cited by 318 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Un théorème sur les fonctions bornées et uniformément continues sur l’axe réel

Arne Beurling Upsal

TBD mathscidoc:1701.33946

Acta Mathematica, 77, (1), 127-136, 1945.12
[ Download ] [ 2017-01-08 20:31:20 uploaded by actaadmin ] [ 395 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Mean motions and zeros of almost periodic functions

Børge Jessen Copenhagen Hans Tornehave Copenhagen

TBD mathscidoc:1701.33947

Acta Mathematica, 77, (1), 137-279, 1945.12
[ Download ] [ 2017-01-08 20:31:21 uploaded by actaadmin ] [ 557 downloads ] [ 0 comments ] [ Cited by 53 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Über rationale Punkte auf Kurven$y$^{2}=$x$($x$^{2}−$c$^{2}).

A. Wiman Lund

TBD mathscidoc:1701.33948

Acta Mathematica, 77, (1), 281-320, 1945.12
[ Download ] [ 2017-01-08 20:31:21 uploaded by actaadmin ] [ 320 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved